Previous |  Up |  Next


Title: Transformace některých nelineárních diferenčních rovnic na nehomogenní lineární diferenční rovnici 1. řádu (Czech)
Title: Transformation of certain nonlinear difference equations to an inhomogeneous linear difference equation of order one (English)
Title: Transformation gewisser nichtlinearer Differenzengleichungen in eine nichthomogene lineare Differenzengleichung erster Ordnung (German)
Author: Vlček, Vladimír
Language: Czech
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica-Physica-Chemica
ISSN: 1214-0325
Volume: 11
Issue: 1
Year: 1971
Pages: 131-146
Summary lang: Russian
Category: math
MSC: 39A10
idZBL: Zbl 0259.39003
idMR: MR0322381
Date available: 2009-01-29T15:11:01Z
Last updated: 2015-03-16
Stable URL:


Files Size Format View
ActaOlom_11-1971-1_12.pdf 2.697Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo